# SDR UPS06146545

- Difficulty date: March 29, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Loose
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR SLIDE ARMED LIGHT INOP.  AURAL WARNING OK.  RESET CONNECTOR AND PSU.  OPS GOOD PER AMM 52-73-11-4.
